Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The Dirichlet problem: Bounds at a point for the solution and its derivatives

Author: Clair G. Maple
Journal: Quart. Appl. Math. 8 (1950), 213-228
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/qam/40499
MathSciNet review: 40499
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Prager and J. L. Synge, Approximations in elasticity based on the concept of function space, Quart. App. Math. 5, 241-269 (1947). MR 0025902
  • [2] J. L. Synge, The method of the hypercircle in function space for boundary value problems, Proc. Roy. Soc. (London) A 191 447-467 (1947). MR 0025903
  • [3] O. D. Kellogg, Foundations of potential theory, (Berlin) (1929), 223-224.
  • [4] R. Courant and D. Hilbert, Methoden der mathematischen Physik, Berlin, 1937, Vol. 2, p. 251.
  • [5] R. Courant, Differential and integral calculus, translated by E. J. McShane, New York, Vol. 2, pp. 302-304.
  • [6] P. Weiss, An extension of Cauchy's integral formula by means of Maxwell's stress tensor, J. London Math. Soc. 21, 210-218 (1946). MR 0020174
  • [7] M. O. Peach, Simplified technique for constructing orthonormal functions, Bull. Amer. Math. Soc. 50, 556-564 (1944). MR 0010668
  • [8] H. J. Greenberg, The determination of upper and lower bounds for the solution of the Dirichlet problem, J. Math. Phys. 27, 161-182 (1949). MR 0026171

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X

Additional Information

DOI: https://doi.org/10.1090/qam/40499
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society